# SDR TWAA9737002

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controlller
- Part number: 10251831
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 261 - DURING CRUISE, CABIN LOST PRESSURE.  REMOVED AND REPLACED AUTOMATIC CABIN PRESSURE CONTROLLER, MFG P/N 102518-3-1, AND MANUAL CABIN PRESSURE CONTROLLER, MFG P/N 131046-1.  OPERATIONAL CHECKS NORMAL.  (M)
